ON SPACE-LIKE GENERALIZED CONSTANT RATIO HYPERSUFACES IN MINKOWSKI SPACES


AKBAY A. L. E. V. K. E. L. L. E. C. I., TURGAY N. U. R. E. T. T. I. N. C. E. N. K., ERGUT M. A. H. M. U. T.

TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.13, no.1, pp.25-37, 2022 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2022
  • Journal Name: TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.25-37
  • Keywords: generalized constant ratio hypersurfaces, Minkowski spaces, space-like submanifolds, flat hypersurfaces, SURFACES
  • Istanbul Technical University Affiliated: Yes

Abstract

In this work, we move the study of generalized constant ratio hypersurfaces started in [6] into the Minkowski space. First, we get some geometrical properties of a non-degenerated GCR hypersurface in an arbitrary dimensional Minkowski space. Then, we obtain the complete classification of space-like GCR hypersurfaces with vanishing Gauss-Kronecker curvature in the Minkowski space E-1(n). We also give some explicit examples.